MAUDE Adverse Event Report: KARL STORZ SE & CO. KG COAGULATION ELECTRODE

KARL STORZ SE & CO. KG COAGULATION ELECTRODE
Model Number 24515
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported the surgeon was using the product during an epsit procedure.The scrub nurse and consultant asked mid case if the coagulation end should come away from the insulation.It was said no and advised to open another set to use a second electrode, but surgeon didn't think it was worth opening a new set for.The case was finished.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer on march 28,2025.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the customer's description of the fault can be confirmed: the insulation has retracted slightly at the distal end or has worn due to the expected number of applications over time.Since the article is already 6 years old.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
COAGULATION ELECTRODE
Common Device Name
COAGULATION ELECTRODE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21704069
Report Number9610617-2025-00510
Device Sequence Number13279967
Product Code GEI
UDI-Device Identifier04048551263747
UDI-Public04048551263747
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K944796
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24515
Device Catalogue Number24515
Device Lot NumberOQ01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer03/28/2025
06/24/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date04/15/2025
07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown